# SDR DHL200080122C

- Difficulty date: June 12, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5250 · Fixed Inner Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; NR 1 CARGO CROSS-SLIDE DOOR HOUSING CRACKED 3/4 INCH AT STA. 320.00, L27L. PERFORMED STOP DRILL IAW SRM 53-2-0, PAGE 2B, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 2B. REF: N/R 1962.
